Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Strep throat, pink eye in both eyes, redness. Using antibiotic eye drops. Healing time?

I was diagnosed with Strep throat and pink eye in both eyes yesterday. I went to a general practice, not an ophthalmologist . He gave me antibotics for the strep throat and antibotic drops for my eyes. My eyes feel better but are still considerable redness is occurring. I have had pink eye before but my eyes cleared fairly quick. How many days will the redness continue on antibotic drops?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

You should give hot fomentation to your eyes and use some good quality broad-spectrum anti-biotic drops in your eye 4-6 times a day and some anti-biotic ointment at night. You can also use some anti-inflammatory drugs along with the anti-biotic for throat problem.

It will take about 48-72 hours for redness in eyes to improve.

Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor